# SDR SWIA202264894

- Difficulty date: January 19, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PAX DOOR MID CAP ANGLE FOUND CORROSION ON PAX DOOR FLOOR SILL ANGLE      (C-CHECK RO 3/11/2022)    REMOVED AND INSTALLED NEW PAX DOOR FLOOR SILL ANGLE REF. CRJ700 SRM 51-42-06-001-001-A01 & CRJ700 SRM 51-42-21-001-001-A01 AND DWG# SH670-31810 REV AE. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
